# SDR AALA202303289890

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A320*
- Aircraft serial: 5409
- Aircraft time: 32,226 hours, 13,026 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ILLUMINATED DURING CRUISE FOR 5 SECONDS. MAINTENANCE INSPECTED LAVATORY PER AMM 25-40-00 WITH NO FAULTS NOTED.
